Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
It is hard for me to tell if waiting until Tuesday is too long to wait for the IV therapy. There are a number of conditions that can cause the symptoms you are having. One that comes to mind,however, is Giant cell arteritis. This disease can attach your optic nerve, as well as other areas/blood vessels in your body.
Here is an excellent article from a highly trusted source on this topic:
There is nothing that you did, including stopping your stresam, that caused this. The treatment you are receiving is to prevent the same thing from happening in your other eye.
If this is the disease your doctors are concerned about they may want to do a biopsy of an artery on the side of your head, preferably in a area that is tender.
Does this make sense to you?
I see that you are currently offline. We can switch to the Q&A system and continue to work on your question there. An email will be sent to each of us anytime something is posted to this thread. See you there :o)
I am here if you would like to discuss this in more detail.
Are you available to chat?
I see that you are typing and that could mean a couple of things: 1. you are actually typing or, 2, the chat system has frozen up. I'll give it a few more minutes and if I've not seen anything from you I'll switch over to the Q&A system. That system works a lot like 'text messaging' but, unlike the chat system, it almost never freezes up. We can continue to work on your question there. :o)